BibTeX record journals/ijcm/LiE02

download as .bib file

@article{DBLP:journals/ijcm/LiE02,
  author       = {Changjun Li and
                  David J. Evans},
  title        = {Preconditioned Conjugate Gradient Method and Generalized Successive
                  Overrelaxation Method for the Least Squares Problems},
  journal      = {Int. J. Comput. Math.},
  volume       = {79},
  number       = {5},
  pages        = {593--602},
  year         = {2002},
  url          = {https://doi.org/10.1080/00207160210949},
  doi          = {10.1080/00207160210949},
  timestamp    = {Tue, 13 Mar 2018 14:43:50 +0100},
  biburl       = {https://dblp.org/rec/journals/ijcm/LiE02.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics